ASYMPTOTICS-BASED CI MODELS FOR ATOMS: PROPERTIES, EXACT SOLUTION OF A MINIMAL MODEL FOR LI TO NE, AND APPLICATION TO ATOMIC SPECTRA

File Description SizeFormat 
3-FG-MMS.pdfPublished version338 kBAdobe PDFView/Open
Title: ASYMPTOTICS-BASED CI MODELS FOR ATOMS: PROPERTIES, EXACT SOLUTION OF A MINIMAL MODEL FOR LI TO NE, AND APPLICATION TO ATOMIC SPECTRA
Authors: Friesecke, G
Goddard, BD
Item Type: Journal Article
Issue Date: 1-Jan-2009
URI: http://hdl.handle.net/10044/1/10456
DOI: http;//dx.doi.org/10.1137/080736648
ISSN: 1540-3459
Publisher: SIAM PUBLICATIONS
Start Page: 1876
End Page: 1897
Journal / Book Title: MULTISCALE MODELING & SIMULATION
Volume: 7
Issue: 4
Copyright Statement: © 2009 Society for Industrial and Applied Mathematics
Appears in Collections:Chemical Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx